On the categoricity of finitely generated algebraic systems in
Algebra i logika, Tome 34 (1995) no. 1, pp. 12-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_1_a1,
author = {V. Ya. Belyaev and E. E. Lyutikova and V. N. Remeslennikov},
title = {On the categoricity of finitely generated algebraic systems in},
journal = {Algebra i logika},
pages = {12--32},
year = {1995},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_1_a1/}
}
V. Ya. Belyaev; E. E. Lyutikova; V. N. Remeslennikov. On the categoricity of finitely generated algebraic systems in. Algebra i logika, Tome 34 (1995) no. 1, pp. 12-32. http://geodesic.mathdoc.fr/item/AL_1995_34_1_a1/